MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE,CF,6.5; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL HUDSON ET TUBE,CF,6.5; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN044729
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 09/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that: "incident happened on (b)(6) 2021, in the orthopedic and trauma surgery unit.We faced leaks of the cuff.The consequence was a desaturation of the patient with the risk of acute respiratory distress.This incident necessitated an overpressure at the level of the cuff".Patient condition reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.Part number reported, 5-10113 et tube,cf,6.5, is not being manufactured currently, however, another part number from the same family (part # 00001-08 lot # 3150326) was used for the "verification of failure mode reported in the current manufacturing process" and was conducted as follows: 125 samples were taken from the current production; the samples were visually inspected and issue reported "leak - gas leak - other" was not observed in the current manufacturing process.A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
HUDSON ET TUBE,CF,6.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville 27560
MDR Report Key12800274
Report Number3003898360-2021-01009
Device Sequence Number8551319
Product Code BTR
UDI-Device Identifier14026704616500
UDI-Public14026704616500
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date07/24/2023
Device Model NumberIPN044729
Device Catalogue Number5-10113
Device Lot Number73G1800793
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2021
Initial Report FDA Received Date11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient SexUnknown